Necessary and sufficient conditions of harmonicity of functions of infinitely many variables (Jacobian case)

Authors

  • M. N. Feller УкрНИИ «Ресурс», Киев

Abstract

A criterion of harmonicity of functions in a Hilbert space is given in the case of weakened mutual dependence of the second derivatives.

Published

25.06.1994

Issue

Section

Short communications

How to Cite

Feller, M. N. “Necessary and Sufficient Conditions of Harmonicity of Functions of Infinitely Many Variables (Jacobian Case)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 785–788, https://umj.imath.kiev.ua/index.php/umj/article/view/5709.